# SDR HALA2012080200189

- Difficulty date: August 2, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 17,077 hours, 41,176 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0590
- Condition: Separated
- Location: Nr 4
- Part time: 138 hours, 322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN TIRE, RECAP SHOWING. OTBD TREAD SEPARATED.  R & R NR 4 MAIN TIRE IAW AMM 32-41-01, SPIN CHECKED GOOD.
